# SDR R61A2021041600338

- Difficulty date: March 30, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 17012404002
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WINDSHIELD CUT OUT STRUCTURE, CRACK FOUND ON T SHAPE BRACKET R/H SIDE. FWD WINDSHIELD CUT-OUT STRUCTURE ON T-SHAPE BRACKET R/H SIDE REMOVED AND REPLACED IAW SRM 53-10-2 FIG 68.  FASTENERS REPLACED IAW SRM 51-41-01
